MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX DHD METERED DOSE INHALER (MDI) SPACER; NEBULIZER (DIRECT PATIENT INTERFACE)

SMITHS MEDICAL ASD, INC. PORTEX DHD METERED DOSE INHALER (MDI) SPACER; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 11-1010
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot or serial number was provided; therefore, device history record review could not be performed.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.
 
Event or Problem Description
It was reported that there were missing parts from each end.No patient injury was reported.

Brand Name
PORTEX DHD METERED DOSE INHALER (MDI) SPACER
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
7th ave. cor. 30th st.,
minneapolis, MN 55442
MDR Report Key15163522
Report Number3012307300-2022-14642
Device Sequence Number16671595
Product Code CAF
UDI-Device Identifier10788942110106
UDI-Public10788942110106
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K953206
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11-1010
Device Catalogue Number11-1010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown